# SDR P5CA9701451

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Elongated Holes
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN BS 1900 FRAME FOR  AFT CARGO DOOR AFT ROTARY ACTUATOR MOUNTING BOLT HOLES.  INSTALLED FREEZE PLUG PER BOEING SRM 51-10-08 AND ENGINEERING AUTHORIZATION 47-5310-A0289.
